RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Martínez Alonso, L

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:99
Abstract pages:2940
Full texts:1095
References:403
E-mail:

http://www.mathnet.ru/eng/person18363
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/120590

Publications in Math-Net.Ru
2011
1. B. G. Konopelchenko, L. Martínez Alonso, E. Medina, “Singular sectors of the one-layer Benney and dispersionless Toda systems and their interrelations”, TMF, 168:1 (2011),  125–137  mathnet  mathscinet; Theoret. and Math. Phys., 168:1 (2011), 963–973  isi  scopus
2007
2. B. G. Konopelchenko, L. Martínez Alonso, E. Medina, “Integrable semiclassical deformations of general algebraic curves and associated conservation laws”, TMF, 151:3 (2007),  458–469  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 151:3 (2007), 820–830  isi  scopus
2005
3. Y. Kodama, B. G. Konopelchenko, L. Martínez Alonso, “Integrable Deformations of Algebraic Curves”, TMF, 144:1 (2005),  94–101  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 144:1 (2005), 961–967  isi
2004
4. L. Martínez Alonso, A. B. Shabat, “Hydrodynamic Reductions and Solutions of a Universal Hierarchy”, TMF, 140:2 (2004),  216–229  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 140:2 (2004), 1073–1085  isi
2003
5. M. Mañas, L. Martínez Alonso, “A Hodograph Transformation Applicable to a Large Class of PDEs”, TMF, 137:2 (2003),  220–225  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 137:2 (2003), 1544–1549  isi
6. L. V. Bogdanov, B. G. Konopelchenko, L. Martínez Alonso, “Semiclassical $\bar\partial$-Method: Generating Equations for Dispersionless Integrable Hierarchies”, TMF, 134:1 (2003),  46–54  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 134:1 (2003), 39–46  isi
2002
7. M. Mañas, L. Martínez Alonso, E. Medina, “Reductions of the Dispersionless KP Hierarchy”, TMF, 133:3 (2002),  463–474  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 133:3 (2002), 1712–1721  isi
8. B. G. Konopelchenko, L. Martínez Alonso, E. Medina, “Quasiconformal Mappings and Solutions of the Dispersionless KP Hierarchy”, TMF, 133:2 (2002),  247–258  mathnet  mathscinet  elib; Theoret. and Math. Phys., 133:2 (2002), 1529–1538  isi
2001
9. M. Mañas, L. Martínez Alonso, E. Medina, “KP Theory of Egorov Nets”, TMF, 127:3 (2001),  457–464  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 127:3 (2001), 800–807  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020